# SDR AALA201807169047

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 18,824 hours, 7,559 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S R2 SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. THE AIRCRAFT WAS GROUNDED.  REPLACED THE WINDOW IAW MCM 56-94-02. OPS CHECKED GOOD.
